Alert archive / Wisconsin / Small Craft Advisories in 2014
Small Craft Advisory 73, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Nov 9, 2014, 3:33 PM CST. It took effect at Nov 10, 2014, 3:00 PM CST. It was in force for 51 hr.
The area
The counties it named.
The facts
- Issued
- Nov 9, 2014, 3:33 PM CST (21:33 UTC)
- In effect from
- Nov 10, 2014, 3:00 PM CST
- Expired
- Nov 12, 2014, 6:00 PM CST
- In force
- 51 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
015 WHUS73 KGRB 092133 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 333 PM CST SUN NOV 9 2014 ...SMALL CRAFT ADVISORY FOR THE BAY OF GREEN BAY AND NEARSHORE LAKE MICHIGAN WATERS... .A WINTER STORM MOVING THROUGH THE AREA WILL GENERATE WINDS AND WAVES HAZARDOUS TO SMALL CRAFT EARLY THIS WEEK. A GALE WARNING MAY NEED TO TAKE THE PLACE OF THIS SMALL CRAFT ADVISORY TUESDAY. LMZ521-522-541>543-100545- /O.NEW.KGRB.SC.Y.0073.141110T2100Z-141111T2100Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 333 PM CST SUN NOV 9 2014 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM MONDAY TO 3 PM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM MONDAY TO 3 PM CST TUESDAY. * WINDS...WINDS MONDAY WILL BE EASTERLY AT 15 TO 25 KTS WITH GUSTS TO AROUND 30 KTS. WINDS WILL BACK NORTHEASTERLY AND INCREASE TO 30 KTS MONDAY NIGHT...WITH A FEW GUSTS TO 35 KTS POSSIBLE. WINDS WILL DIMINISH SLIGHTLY TO 15 TO 25 KNOTS TUESDAY. IN THE AFTERNOON...WINDS WILL BACK TO NORTHWESTERLY AND BECOME GUSTY...WITH GALE FORCE GUSTS TO 40 KNOTS POSSIBLE. * WAVES...WAVES MONDAY WILL BE 3 TO 5 FEET...EXPECTED TO INCREASE TO 5 TO 8 FEET MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
12 follow-up statements
829 WHUS73 KGRB 100246 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 846 PM CST SUN NOV 9 2014 ...SMALL CRAFT ADVISORY FOR THE BAY OF GREEN BAY AND NEARSHORE LAKE MICHIGAN WATERS... .A WINTER STORM MOVING THROUGH THE AREA WILL GENERATE WINDS AND WAVES HAZARDOUS TO SMALL CRAFT EARLY THIS WEEK. A GALE WARNING MAY NEED TO TAKE THE PLACE OF THIS SMALL CRAFT ADVISORY TUESDAY. LMZ521-522-541>543-101100- /O.CON.KGRB.SC.Y.0073.141110T2100Z-141111T2100Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 846 PM CST SUN NOV 9 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM MONDAY TO 3 PM CST TUESDAY... * WINDS...WINDS MONDAY WILL BE EASTERLY AT 15 TO 25 KTS WITH GUSTS TO AROUND 30 KTS. WINDS WILL BACK NORTHEASTERLY AND INCREASE TO 30 KTS MONDAY NIGHT...WITH A FEW GUSTS TO 35 KTS POSSIBLE. WINDS WILL DIMINISH SLIGHTLY TO 15 TO 25 KNOTS TUESDAY. IN THE AFTERNOON...WINDS WILL BACK TO NORTHWESTERLY AND BECOME GUSTY...WITH GALE FORCE GUSTS TO 40 KNOTS POSSIBLE. * WAVES...WAVES MONDAY WILL BE 3 TO 5 FEET...EXPECTED TO INCREASE TO 5 TO 8 FEET MONDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
776 WHUS73 KGRB 101051 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 451 AM CST MON NOV 10 2014 ...SMALL CRAFT ADVISORY FOR THE BAY OF GREEN BAY AND NEARSHORE LAKE MICHIGAN WATERS... .A WINTER STORM MOVING THROUGH THE AREA WILL GENERATE WINDS AND WAVES HAZARDOUS TO SMALL CRAFT EARLY THIS WEEK. A GALE WARNING MAY NEED TO TAKE THE PLACE OF THIS SMALL CRAFT ADVISORY TUESDAY. LMZ521-522-541>543-101900- /O.CON.KGRB.SC.Y.0073.141110T2100Z-141111T2100Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 451 AM CST MON NOV 10 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 PM CST TUESDAY... * WINDS...WINDS TODAY WILL BECOME EASTERLY AND INCREASE TO 15 TO 25 KTS WITH GUSTS TO AROUND 30 KTS NEAR DOOR COUNTY. WINDS WILL BACK NORTHEASTERLY AND INCREASE TO 30 KTS TONIGHT...WITH A FEW GUSTS TO 35 KTS POSSIBLE NEAR DOOR COUNTY. WINDS WILL DIMINISH SLIGHTLY TO 15 TO 25 KNOTS TUESDAY MORNING. WINDS WILL BACK NORTHWEST TUESDAY AFTERNOON AND BECOME GUSTY...WITH GALE FORCE GUSTS TO 40 KNOTS POSSIBLE. * WAVES...WAVES WILL INCREASE TO 4 TO 7 FEET TODAY AND TO 5 TO 8 FEET TONIGHT INTO TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TH
178 WHUS73 KGRB 101553 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 953 AM CST MON NOV 10 2014 ...SMALL CRAFT ADVISORY FOR THE BAY OF GREEN BAY AND NEARSHORE LAKE MICHIGAN WATERS... .A WINTER STORM MOVING THROUGH THE AREA WILL GENERATE WINDS AND WAVES HAZARDOUS TO SMALL CRAFT EARLY THIS WEEK. A GALE WARNING MAY NEED TO TAKE THE PLACE OF THIS SMALL CRAFT ADVISORY TUESDAY. LMZ521-522-541>543-110000- /O.CON.KGRB.SC.Y.0073.141110T2100Z-141111T2100Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 953 AM CST MON NOV 10 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 PM CST TUESDAY... * WINDS...EAST WINDS WILL INCREASE TO 15 TO 25 KTS WITH GUSTS TO AROUND 30 KTS NEAR DOOR COUNTY THIS AFTERNOON. WINDS WILL BACK NORTHEASTERLY AND INCREASE TO 30 KTS TONIGHT...WITH A FEW GUSTS TO 35 KTS POSSIBLE NEAR DOOR COUNTY. WINDS WILL DIMINISH SLIGHTLY TO 15 TO 25 KNOTS TUESDAY MORNING. WINDS WILL BACK NORTHWEST TUESDAY AFTERNOON AND BECOME GUSTY...WITH GALE FORCE GUSTS TO 40 KNOTS POSSIBLE. * WAVES...WAVES WILL INCREASE TO 4 TO 7 FEET TODAY AND TO 5 TO 8 FEET TONIGHT INTO TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
340 WHUS73 KGRB 102235 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 435 PM CST MON NOV 10 2014 ...SMALL CRAFT ADVISORY FOR THE BAY OF GREEN BAY AND NEARSHORE LAKE MICHIGAN WATERS... .A WINTER STORM MOVING THROUGH THE AREA WILL GENERATE WINDS AND WAVES HAZARDOUS TO SMALL CRAFT EARLY THIS WEEK. LMZ521-522-541>543-110645- /O.EXT.KGRB.SC.Y.0073.000000T0000Z-141113T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 435 PM CST MON NOV 10 2014 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST WEDNESDAY... * WINDS...NORTHEAST WINDS 15 TO 25 KTS WITH GUSTS TO AROUND 30 KTS NEAR DOOR COUNTY TONIGHT. WINDS WILL BACK TO NORTHERLY TUESDAY THEN NORTHWESTERLY TUESDAY EVENING AND BECOME GUSTY WITH A FEW GALE FORCE GUSTS TO 35 KNOTS POSSIBLE...PRIMARILY NEAR DOOR COUNTY. * WAVES...WAVES WILL INCREASE TO 4 TO 7 FEET TONIGHT AND CONTINUE TUESDAY BEFORE DIMINISHING TO 3 TO 5 FEET TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
927 WHUS73 KGRB 110314 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 914 PM CST MON NOV 10 2014 ...SMALL CRAFT ADVISORY FOR THE BAY OF GREEN BAY AND NEARSHORE LAKE MICHIGAN WATERS... .A WINTER STORM MOVING THROUGH THE AREA WILL GENERATE WINDS AND WAVES HAZARDOUS TO SMALL CRAFT EARLY THIS WEEK. LMZ521-522-541>543-111115- /O.CON.KGRB.SC.Y.0073.000000T0000Z-141113T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 914 PM CST MON NOV 10 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST WEDNESDAY... * WINDS...NORTHEAST WINDS 15 TO 25 KTS WITH GUSTS TO AROUND 30 KTS NEAR DOOR COUNTY TONIGHT. WINDS WILL BACK TO NORTHERLY TUESDAY THEN NORTHWESTERLY TUESDAY EVENING AND BECOME GUSTY WITH A FEW GALE FORCE GUSTS TO 35 KNOTS POSSIBLE...PRIMARILY NEAR DOOR COUNTY. * WAVES...WAVES WILL INCREASE TO 4 TO 7 FEET TONIGHT AND CONTINUE TUESDAY BEFORE DIMINISHING TO 3 TO 5 FEET TUESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
837 WHUS73 KGRB 111021 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 421 AM CST TUE NOV 11 2014 ...SMALL CRAFT ADVISORY FOR THE BAY OF GREEN BAY AND NEARSHORE WATERS OF LAKE MICHIGAN... .A STRONG LOW PRESSURE SYSTEM MOVING THROUGH THE AREA WILL GENERATE WINDS AND WAVES HAZARDOUS TO SMALL CRAFT THROUGH MIDWEEK. LMZ521-522-541>543-111830- /O.CON.KGRB.SC.Y.0073.000000T0000Z-141113T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 421 AM CST TUE NOV 11 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST WEDNESDAY... * NORTH WINDS 15 TO 25 KTS WITH GUSTS TO AROUND 30 KTS WILL BACK NORTHWEST LATER TODAY AND THIS EVENING...THEN WEST LATE TONIGHT. * WAVES WILL BE 4 TO 7 FEET THROUGH THIS EVENING...THEN SUBSIDE TO 2 TO 4 FEET LATE TONIGHT AND WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TSK
614 WHUS73 KGRB 111618 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1018 AM CST TUE NOV 11 2014 ...SMALL CRAFT ADVISORY FOR THE BAY OF GREEN BAY AND NEARSHORE WATERS OF LAKE MICHIGAN... .A STRONG LOW PRESSURE SYSTEM MOVING THROUGH THE AREA WILL GENERATE WINDS AND WAVES HAZARDOUS TO SMALL CRAFT THROUGH WEDNESDAY AFTERNOON. LMZ521-522-541>543-120030- /O.CON.KGRB.SC.Y.0073.000000T0000Z-141113T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1018 AM CST TUE NOV 11 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST WEDNESDAY... * NORTH WINDS 15 TO 25 KTS WITH GUSTS TO AROUND 30 KTS WILL BACK TO THE NORTHWEST LATE THIS AFTERNOON INTO THIS EVENING...THEN WEST LATE TONIGHT. A FEW GUSTS TO 35 KNOTS ARE POSSIBLE NEAR THE NORTHERN TIP OF DOOR COUNTY. * WAVES WILL BE 4 TO 7 FEET THROUGH THIS EVENING...THEN SUBSIDE TO 2 TO 4 FEET LATE TONIGHT AND WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MPC
615 WHUS73 KGRB 112115 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 315 PM CST TUE NOV 11 2014 ...SMALL CRAFT ADVISORY FOR THE BAY OF GREEN BAY AND NEARSHORE WATERS OF LAKE MICHIGAN... .A STRONG LOW PRESSURE SYSTEM MOVING AWAY FROM THE AREA WILL GENERATE WINDS AND WAVES HAZARDOUS TO SMALL CRAFT THROUGH AT LEAST WEDNESDAY AFTERNOON. LMZ521-522-541>543-120515- /O.CON.KGRB.SC.Y.0073.000000T0000Z-141113T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 315 PM CST TUE NOV 11 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST WEDNESDAY... * NORTHWEST WINDS 15 TO 25 KTS WITH GUSTS TO AROUND 30 KTS WILL BACK WEST LATE TONIGHT. A FEW GUSTS TO 35 KNOTS ARE POSSIBLE NEAR THE NORTHERN TIP OF DOOR COUNTY THIS EVENING. * WAVES WILL BE 4 TO 7 FEET THROUGH THIS EVENING...THEN SUBSIDE TO 2 TO 4 FEET WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
425 WHUS73 KGRB 120301 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 901 PM CST TUE NOV 11 2014 ...SMALL CRAFT ADVISORY FOR THE BAY OF GREEN BAY AND NEARSHORE WATERS OF LAKE MICHIGAN... .A STRONG LOW PRESSURE SYSTEM MOVING AWAY FROM THE AREA WILL GENERATE WINDS AND WAVES HAZARDOUS TO SMALL CRAFT THROUGH AT LEAST WEDNESDAY AFTERNOON. LMZ521-522-541>543-121115- /O.CON.KGRB.SC.Y.0073.000000T0000Z-141113T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 901 PM CST TUE NOV 11 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST WEDNESDAY... * NORTHWEST WINDS 15 TO 25 KTS WITH GUSTS TO AROUND 30 KTS WILL BACK WEST LATE TONIGHT. * WAVES WILL BE 4 TO 7 FEET...THEN SUBSIDE TO 2 TO 4 FEET WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
562 WHUS73 KGRB 121019 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 419 AM CST WED NOV 12 2014 ...SMALL CRAFT ADVISORY FOR THE BAY OF GREEN BAY AND NEARSHORE WATERS OF LAKE MICHIGAN... .A STRONG PRESSURE GRADIENT WILL GENERATE GUSTY WEST WINDS THAT WILL BE HAZARDOUS TO SMALL CRAFT TODAY. LMZ521-522-541>543-121830- /O.CON.KGRB.SC.Y.0073.000000T0000Z-141113T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 419 AM CST WED NOV 12 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * WEST WINDS 15 TO 25 KTS WITH GUSTS TO AROUND 30 KTS WILL CONTINUE THROUGH THE DAY. * WAVES WILL BE 2 TO 4 FEET IN MOST AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ TSK
270 WHUS73 KGRB 121609 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1009 AM CST WED NOV 12 2014 ...GUSTY NORTHWEST WINDS TO CONTINUE... ..A LINGERING PRESSURE GRADIENT OVER LAKE MICHIGAN WILL CONTINUE TO CONTRIBUTE TO GUSTY NORTHWEST WINDS. WIND GUSTS WILL REACH 25 KNOTS AT TIMES. THE HIGHEST WAVES WILL BE TOWARD THE OPEN WATERS OF THE LAKE. THE PRESSURE GRADIENT WILL WEAKEN SLIGHTLY TONIGHT INTO THURSDAY...AS WINDS SLOWLY EASE. LMZ521-522-541>543-130000- /O.CON.KGRB.SC.Y.0073.000000T0000Z-141113T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1009 AM CST WED NOV 12 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * NORTHWEST WINDS 15 TO 25 KTS CONTINUE. * WAVES WILL BE 2 TO 4 FEET IN MOST AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
936 WHUS73 KGRB 122058 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 258 PM CST WED NOV 12 2014 ...GUSTY NORTHWEST WINDS TO CONTINUE... .A LINGERING PRESSURE GRADIENT OVER LAKE MICHIGAN WILL CONTINUE TO CONTRIBUTE TO GUSTY NORTHWEST WINDS. WIND GUSTS WILL REACH 25 KNOTS AT TIMES. THE HIGHEST WAVES WILL BE TOWARD THE OPEN WATERS OF THE LAKE. LMZ521-522-541>543-130000- /O.CON.KGRB.SC.Y.0073.000000T0000Z-141113T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 258 PM CST WED NOV 12 2014 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... * NORTHWEST WINDS 15 TO 25 KTS CONTINUE. * WAVES WILL BE 2 TO 4 FEET IN MOST AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Nov 9, 12:07 PM CST, 3 hours 26 minutes earlier.
Area forecast discussion, Nov 9, 12:07 PM CST, 3 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 1207 PM CST SUN NOV 9 2014 UPDATED AVIATION PORTION FOR 18Z TAF ISSUANCE .SHORT TERM...TODAY...TONIGHT...AND MONDAY ISSUED AT 409 AM CST SUN NOV 9 2014 FIRST ISSUE IS DEALING WITH LIGHT SNOW EVENT EARLY TODAY...THEN FOCUS QUICKLY TURNS TO A RELATIVELY LONG DURATION WINTER STORM SYSTEM TO IMPACT MUCH OF THE AREA FOR THE FIRST PORTION OF THE WEEK...STARTING MONDAY MORNING. AREA RADARS AND OBSERVATIONS SHOW WIDESPREAD LIGHT SNOW CONTINUES TO SPREAD SOUTHEASTWARD OVER THE AREA EARLY THIS MORNING. SNOW WAS PRIMARILY ASSOCIATED WITH THE LARGE SCALE LIFT FROM THE LFQ OF THE UPPER JET PASSING OVER THE AREA EARLY THIS MORNING...AND APPEARS TO BE TAPERING OFF OVER NORTHERN WISCONSIN AT 300 AM. BEST UPPER JET SUPPORT DEPARTS EAST OF THE AREA AT DAYBREAK...HOWEVER A SHORT WAVE TROUGH AND COLD FRONT WILL BE LAGGING THIS MORNING AND PERHAPS IN THE AFTERNOON OVER EAST CENTRAL WISCONSIN. THE TIMING OF THESE LATER FEATURES SUPPORTS LINGERING LIGHT PCPN CHANCES THIS MORNING. SOME BUFKIT SOUNDING DATA SUGGESTS THE LIGHT SNOW MIXING WITH OR TURNING TO LIGHT RAIN BEFORE DEPARTING TO THE EAST LATER THIS MORNING. COLDER AIR WILL SETTLE INTO NORTHERN WISCONSIN TODAY BEHIND THE COLD FRONT. SOME LOCATIONS ACROSS THE NORTH WILL STRUGGLE TO REACH 30..UNLESS SOME PEAKS OF SUN SHOW UP. THE 850 BAROCLINIC ZONE AND SURFACE COLD FRONT DROP SOUTH OF THE AREA TO FAR SOUTHERN WISCONSIN LATE TODAY INTO TONIGHT...BUT CLOSE ENOUGH FOR CLOUDS AND POSSIBLY LIGHT SNOW OR FLURRIES ACROSS PARTS OF CENTRAL AND EAST CENTRAL WISCONSIN. FOR MONDAY...WAA REGION ALONG THE BAROCLINIC ZONE BEGINS TO LIFT AGGRESSIVELY NORTHWARD AS THE LOW PRESSURE SYSTEM DEVELOPS OVER THE CENTRAL PLAINS. THE WAA WILL INTERACT WITH THE LARGE SCALE LIFT FROM THE RRQ OF THE UPPER JET OVER THE GREAT LAKES REGION TO INTENSIFY THE SNOW FOR MONDAY. WARMER AIR WORKING INTO PARTS OF EAST CENTRAL WISCONSIN MAY TURN THE SNOW TO A SNOW/SLEET/RAIN MIX LATER IN THE AFTERNOON. DECIDED TO ISSUE A WARNING FOR PARTS OF CENTRAL AND NC WISCONSIN DUE TO THE INITIAL HEAVY SNOW TO IMPACT THAT REGION STARTING MONDAY MORNING. WILL KEEP THE WATCH GOING FOR THE REST OF THE AREA TO ACCOUNT FOR THE MIX AND LESSER AMOUNTS SOUTH OF A MARSHFIELD TO GREEN BAY TO STURGEON BAY LINE. DID EXTEND THE WATCH LONGER TUESDAY OVER NORTHEAST WISCONSIN INCLUDING DOOR COUNTY DUE TO A POSSIBLE SECOND ROUND OF PRECIPITATION AS THE 850 LOW TRACKS OVER EC WI. IN ADDITION WINDS...MAY BECOME A FACTOR FOR THIS EXTENSION FOR ANOTHER REASON FOR THE DOOR COUNTY ADD ON. .LONG TERM...MONDAY NIGHT THROUGH SATURDAY ISSUED AT 409 AM CST SUN NOV 9 2014 IT APPEARS THAT THE HIGHEST SNOWFALL TOTALS WITH THE UPCOMING EVENT WILL BE ACROSS CENTRAL AND NORTH CENTRAL WISCONSIN...THOUGH THERE ARE STILL SOME DIFFERENCES AMONG THE MEDIUM RANGE MODELS. THERE SHOULD ALREADY BE A BAND OF PRECIPITATION ACROSS THE NORTHERN HALF OF WISCONSIN AT THE START OF THE FORECAST PERIOD...00Z TUESDAY. THIS BAND WILL BE IN A TIGHT BAROCLINIC ZONE IN THE RIGHT ENTRANCE REGION OF A DEPARTING 250MB JET MAX. PRECIPITATION IS EXPECTED TO CONTINUE THROUGH TUESDAY AS A MID LEVEL SHORT WAVE PASSES THROUGH WISCONSIN AND A SURFACE LOW MOVES FROM SOUTHERN WISCONSIN/NORTHERN ILLINOIS TO LOWER MICHIGAN/NORTHERN LAKE MICHIGAN. SNOW LOOKS LIKE A SURE THING ACROSS NORTHERN WISCONSIN...BUT WARMER AIR WRAPPED AROUND AN 850MB LOW THAT IS FORECAST TO PASS THROUGH THE STATE PRESENTS PRECIPITATION TYPE ISSUES IN EASTERN WISCONSIN AND PARTS OF CENTRAL WISCONSIN. HAVE MORE LIQUID/FREEZING/MIXED PRECIPITATION MONDAY NIGHT INTO EARLY TUESDAY...MAINLY SOUTH OF A MNM-ISW LINE. BY THE AFTERNOON HOURS ON TUESDAY PRECIPITATION ACROSS ALL BUT THE EXTREME EASTERN PART OF THE AREA SHOULD BE IN THE FORM OF SNOW. MUCH COLDER AIR IN THE WAKE OF THE SYSTEM WILL KEEP THE CHANCE FOR SNOW IN THE FAR NORTHERN AND EASTERN WISCONSIN THROUGH ABOUT THURSDAY NIGHT. HIGHS SHOULD BE IN THE MID 20S TO UPPER 30S ON TUESDAY...BEFORE EVEN COLDER AIR MOVES IN FOR THE REST OF THE WEEK WHEN HIGHS WILL BE MAINLY IN THE 20S. LOWS SHOULD BE MAINLY IN THE SINGLE DIGITS AND TEENS WEDNESDAY NIGHT THROUGH THE END OF THE FORECAST PERIOD. AM A BIT CONCERNED THAT FORECAST LOWS MAY BE A BIT TOO WARM FOR NORTHERN WISCONSIN WITH FRESH SNOW-COVER. && .AVIATION...FOR 18Z TAF ISSUANCE ISSUED AT 1207 PM CST SUN NOV 9 2014 WEAK DEPARTING SHORTWAVE DISTURBANCE WILL TAKE ANY LINGERING LIGHT SNOW OR RAIN/SNOW MIX OUT OF EASTERN WISCONSIN BY EARLY AFTERNOON. A BRIEF PERIOD OF MVFR CIGS WILL LIKELY LINGER ACROSS NORTHEAST WISCONSIN INCLUDING GRB AND ATW UNTIL ABOUT 19-20Z FOLLOWED BY VFR CONDITIONS FOR MUCH OF THE OVERNIGHT HOURS. AS MAJOR WINTER STORM DEVLOPED OVER THE PLAINS AFTER MIDNIGHT ...LOW-LEVEL WARM AIR ADVECTION WILL DEVELOP OVER WWESTERN AND SOUTHWESTERN WISCONSIN BEWTEEN 08Z AND 10Z TONIGHT WITH A BAND OF MAINLY LIGHT SNOW DEVELOPING...THEN EXPANDING NORTHWARD ACROSS THE FORECAST AREA AFTER 12Z MONDAY. EXPECT VFR CONDITIONS TO QUICKLY GIVE WAY TO MVFR CIGS AND VSBYS TOWARD DAYBREAK...THE CONTINUE TO DETEORIATE TO IFR CIGS AFTER 15Z FROM SOUTHWEST TO NORTHEAST. CURRENTLY...EXPECT LOWEST CIGS AND VSBY IN LIGHT SNOW TO AFFECT MAINLY CWA AND AUW TAFS SITE ESPECIALLY AFTER 12Z. && .GRB WATCHES/WARNINGS/ADVISORIES... WINTER STORM WATCH FROM MONDAY MORNING THROUGH TUESDAY AFTERNOON FOR WIZ012-013-020>022-031-035-036-073-074. WINTER STORM WARNING FROM 6 AM MONDAY TO 6 PM CST TUESDAY FOR WIZ005-010-011-018-019-030. && SHORT TERM.....TDH LONG TERM......MG AVIATION.......ESB
Hazardous weather outlook, Nov 9, 3:20 PM CST, 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 320 PM CST SUN NOV 9 2014 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-102130- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 320 PM CST SUN NOV 9 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT HAZARDOUS WEATHER IS NOT EXPECTED FOR TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY HEAVY SNOW IS EXPECTED ACROSS PORTIONS OF NORTH-CENTRAL...CENTRAL AND FAR NORTHEAST WISCONSIN FROM MONDAY MORNING INTO TUESDAY AFTERNOON. THERE IS A POTENTIAL FOR OVER 8 INCHES OF SNOW IN THAT PART OF THE STATE... WHICH WILL LEAD TO VERY HAZARDOUS TRAVEL CONDITIONS. WINTER STORM WATCHES...ADVISORIES...AND WARNINGS HAVE BEEN POSTED. BLOWING SNOW IS ALSO POSSIBLE MONDAY INTO TUESDAY WITH GUST TO 30 MPH POSSIBLE. THE SNOW WILL BE MIXED WITH SLEET OR RAIN ESPECIALLY OVER EASTCENTRAL WISCONSIN MONDAY AFTERNOON AND MONDAY EVENING WHICH WILL KEEP SNOWFALL TOTALS LOWER THERE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO FORWARD SNOWFALL MEASUREMENTS TO THE NATIONAL WEATHER SERVICE IN GREEN BAY STARTING MONDAY MORNING THROUGH TUESDAY AFTERNOON. LMZ521-522-541>543-102130- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 320 PM CST SUN NOV 9 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY NORTHEAST WIND GUSTS TO GALE FORCE ARE POSSIBLE LATE MONDAY INTO TUESDAY.
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 9, 4:20 AM CST | Winter Storm Warning | GRB | Florence, Forest, Langlade, Lincoln, Marathon, Marinette and 4 more | 72 hr |
| Nov 9, 3:11 PM CST | Winter Weather Advisory | GRB | Door, Menominee, Oconto, Portage, Shawano, Waupaca and 1 more | 23 hr |
Nearby
Small Craft Advisories in Wisconsin, 2014Every small craft advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.